I’ve been taking Lisinopril 10mg for high BP for several months but I took my bp and now it was 82/58, so I took it again and it was 96/60. Should I stop taking it altogether or just skip a dose if it’s low and start to monitor it daily?
I recommend you speak with your doctor about your BP. Low BP can cause Dizziness or lightheadedness. Fainting (syncope) Blurred vision. Hope this helps.
Your blood pressure is probably lower because you are taking the medication. DON'T mess with your blood pressure, please contact your doctor for advice, not a forum. I am sure you are doing fine.
I'd say ask your doctor to adjust your prescription. Suddenly stopping can cause spikes as I understand it...
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jun 2011 • 1 answer
Updated 21 Mar 2012 • 1 answer
High Blood Pressure - Hi I am taking lisinopril/hctz 20-12.5 and Toprol XL 100 and recently my BP is
Updated 20 Aug 2017 • 1 answer
Updated 11 days ago • 9 answers
Updated 3 Dec 2017 • 1 answer